MathSciNet Relay Station
MathSciNet bibliographic data
MR2136820 (2006a:46071) 46L07 (46L52 46L54)
Parcet, Javier; Pisier, Gilles Non-commutative Khintchine type inequalities associated with free groups. Indiana Univ. Math. J. 54 (2005), no. 2, 531–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement